# SDR CALA2009113000697

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 51,743 hours, 5,564 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 25212590002
- Part serial: 0648
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FWD UPPER RECIRC FAN IS INOP.  THERE WAS AN ACRID ELECTRICAL ODOR IN THE B-GALLEY ZONE.  ALSO HAD A RECIRC FAN STATUS MESSAGE WITH UPPER RECIRC FANS TURNED ON THE FWD UPPER RECIRC FAN STILL SHOWED OFF ON THE MX PAGE MX MSG 21-24400.  FWD UPPER RECIRC FAN C/B POPPED.  REPLACED FAN PER FIM 21-25 TASK 805 AND AMM 21-25-01 TASK 801.  ALSO REPLACED FWD UPPER RECIRC FILTERS PER AMM 21-25-02 TASK 801 OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT  1387344  S/N OFF 00648 FAN, AIR, CABIN  OFF 25-2125-9-0002 0648 ON 25-2125-9-0002 0456.
